bibtype |
J -
Journal Article
|
ARLID |
0410144 |
utime |
20240103182153.8 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Two-step integral with respect to fuzzy measure |
specification |
|
serial |
ARLID |
cav_un_epca*0293918 |
ISSN |
1210-3195 |
title
|
Tatra Mountains Mathematical Publications |
volume_id |
16 |
volume |
2 (1999) |
page_num |
359-368 |
publisher |
name |
Matematický ústav SAV |
|
|
author
(primary) |
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0212558 |
name1 |
Vivona |
name2 |
D. |
country |
IT |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/99/0032 |
agency |
GA ČR |
ARLID |
cav_un_auth*0009169 |
|
research |
AV0Z1075907 |
RIV |
BA |
department |
E |
permalink |
http://hdl.handle.net/11104/0130236 |
ID_orig |
UTIA-B 990128 |
arlyear |
1999 |
mrcbU63 |
cav_un_epca*0293918 Tatra Mountains Mathematical Publications 1210-3195 Roč. 16 č. 2 1999 359 368 Matematický ústav SAV |
|